MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.The patient's anatomy contained a native aortic annulus measuring 27.5mm in diameter with moderate to severe calcification.The left coronary artery (lca) distance measured 8.9mm.The femoral arteries contained extreme tortuosity.At the beginning of the procedure, the patient had a blood pressure under 70mmhg and an ejection fraction <30%.The lca was protected.Vascular access was obtained via a transfemoral approach.A 14f isleeve introducer sheath was advanced.A safari2 guidewire was advanced and positioned in the left ventricle.Balloon aortic valvuloplasty (bav) was performed with one inflation of a 24mm non-boston scientific (bsc) balloon catheter.Commissural alignment was performed.A 29mm acurate prime valve was prepared and loaded onto an acurate prime delivery system (ds).The acurate prime ds was advanced into position.The 29mm acurate prime valve was deployed, moved up and was under expanded.A 26mm non-bsc valve was prepared and delivered through the 14f isleeve introducer sheath.Once at the level of the descending aorta, it was observed that part of the 14f isleeve introducer sheath tip chipped and was attached to the non-bsc valve delivery system.The non-bsc valve system was removed along with the 14f isleeve introducer sheath.A 22fr non-bsc introducer sheath was placed and a new non-bsc valve was implanted as a valve-in-valve.There was no lca blood flow obstruction.Once the 14f isleeve introducer sheath was removed from the patient, the chipped part attached to the non-bsc delivery system was confirmed to fit the hole in the 14f isleeve introducer sheath and there were no concerns of fragments left inside the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
Photos of the 14f isleeve introducer sheath was provided to aid in the investigation and was reviewed by a bsc quality technician.The photos showed a portion of the 14f isleeve introducer sheath tip detached, confirming the reported allegations.
 
Event or Problem Description

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21972103
Report Number2124215-2025-28720
Device Sequence Number15484559
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)260919(10)34885721
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0034885721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date07/09/2025
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown